Alert archive / Florida / Red Flag Warnings in 2011

Red Flag Warning 83, NWS Tallahassee, FL

August 26, 20114 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Aug 26, 2011, 4:55 AM CDT for 4 counties in Florida. It took effect at Aug 26, 2011, 1:00 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 26, 2011, 4:55 AM CDT (09:55 UTC)
In effect from
Aug 26, 2011, 1:00 PM CDT
Expired
Aug 26, 2011, 6:00 PM CDT
In force
5 hr
Issued by
NWS Tallahassee, FL

Counties Holmes County, FL, Jackson County, FL, Walton County, FL, Washington County, FL

The radar

The Eglin Afb radar (KEVX), 26 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.9 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2011-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2011-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
2143 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

734 
WWUS82 KTAE 260955
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
555 AM EDT FRI AUG 26 2011

...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON
TO 6 PM THIS EVENING FOR INLAND WALTON...HOLMES...WASHINGTON...AND
JACKSON COUNTIES IN THE FLORIDA PANHANDLE FOR BRIEF DURATIONS OF
LOW RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSIONS...

.A HOT AND DRY DAY ON TAP ACROSS THE REGION. RELATIVE HUMIDITY
VALUES WILL DROP INTO THE 30S THIS AFTERNOON AWAY FROM THE
IMMEDIATE COAST. THE COMBINATION OF LOW RELATIVE HUMIDITY AND HIGH
DISPERSION INDICES WILL ALLOW FOR A BRIEF PERIOD OF CRITICAL FIRE
WEATHER CONDITIONS ACROSS THE INLAND EASTERN FLORIDA PANHANDLE.
CONDITIONS ARE EXPECTED TO BE SIMILAR DURING SATURDAY...AND INLAND
PORTIONS OF NORTH FLORIDA ARE FORECAST TO FLIRT WITH CRITICAL
FIRE WEATHER CONDITIONS ONCE AGAIN.

FLZ007-009>011-262300-
/O.UPG.KTAE.FW.A.0066.110826T1800Z-110827T0000Z/
/O.NEW.KTAE.FW.W.0083.110826T1800Z-110826T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-
455 AM CDT FRI AUG 26 2011

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM
CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT
THIS EVENING.

* WIND...NORTH 5 TO 10 MPH BECOMING NORTHWEST AROUND 10 MPH.

* HUMIDITY...FALLING TO BETWEEN 30 AND 35 PERCENT FOR A BRIEF
  PERIOD IN THE AFTERNOON.

* DISPERSION...VALUES 85 TO 95.

* IMPACTS...ANY FIRES THAT DEVELOP COULD SPREAD RAPIDLY. OUTDOOR
  BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

14-MROCZKA
1 follow-up statement
281 
WWUS82 KTAE 261854
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
254 PM EDT FRI AUG 26 2011

...A RED FLAG WARNING IS IN EFFECT UNTIL 6 PM THIS EVENING FOR
INLAND WALTON...HOLMES...WASHINGTON...AND JACKSON COUNTIES IN
THE FLORIDA PANHANDLE FOR BRIEF DURATIONS OF LOW RELATIVE
HUMIDITY COMBINED WITH HIGH DISPERSIONS...

...A FIRE WEATHER WATCH IS IN EFFECT SATURDAY AFTERNOON FOR
INLAND PORTIONS OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE
DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY AND HIGH
DISPERSIONS...


.DRY NORTH TO NORTHWEST FLOW WILL REMAIN IN PLACE ACROSS THE
REGION THROUGH THE WEEKEND. WITH MODEST WIND SPEEDS AND HIGH
MIXING HEIGHTS...DISPERSIONS AND HUMIDITY VALUES SHOULD REACH RED
FLAG CRITERIA SATURDAY AFTERNOON OVER MOST OF THE INLAND PANHANDLE
AND BIG BEND. TRANSPORT WINDS SHOULD DIMINISH FOR SUNDAY WITH
LOWER RESULTING DISPERSIONS. HOWEVER...THE ATMOSPHERE WILL REMAIN
DRY AND WILL NEED TO MONITOR FOR POTENTIAL RED FLAG CRITERIA.

FLZ007-009>011-271100-
/O.NEW.KTAE.FW.A.0067.110827T1800Z-110827T2300Z/
/O.CON.KTAE.FW.W.0083.000000T0000Z-110826T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-
154 PM CDT FRI AUG 26 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...

...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT SATURDAY AFTERNOON. THE RED
FLAG WARNING FOR THIS AFTERNOON REMAINS IN EFFECT.

* WIND...NORTH 10 TO 14 MPH THIS AFTERNOON...WEST 10 TO 12 MPH ON
  SATURDAY.

* HUMIDITY...LOWER TO MID 30S THIS AFTERNOON...UPPER 20 TO LOWER
  30S SATURDAY AFTERNOON.

* DISPERSION...VALUES 85 TO 95.

* IMPACTS...ANY FIRES THAT DEVELOP COULD SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ008-013-016>019-026-271100-
/O.NEW.KTAE.FW.A.0067.110827T1800Z-110827T2300Z/
CENTRAL WALTON-CALHOUN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-
LIBERTY-
254 PM EDT FRI AUG 26 2011 /154 PM CDT FRI AUG 26 2011/

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING. 

* WIND...WEST 10 TO 12 MPH.

* HUMIDITY...FALLING INTO THE UPPER 20S AND LOWER 30S.

* DISPERSION...VALUES 85 TO 95.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

CAMP

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Aug 26, 4:10 AM CDT, 45 minutes earlier.

Area forecast discussion, Aug 26, 4:10 AM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
510 AM EDT FRI AUG 26 2011

.SYNOPSIS...
08Z WATER VAPOR AND H4 RUC ANALYSIS SHOWING A LARGE UPPER RIDGE IN
PLACE OVER THE SOUTHERN ROCKIES...CENTRAL/SOUTHERN PLAINS AND
EASTWARD TO THE TN/LOWER MS VALLEYS. MAIN NORTHERN STREAM FLOW IS
RIDING TO THE NORTH OF THIS FEATURE ALONG AND JUST NORTH OF THE
U.S/CANADIAN BORDER. FLOW DOES DIP DOWN INTO TROUGHING OVER THE
NORTHEASTERN STATES EARLY THIS MORNING...AND THIS FEATURE WAS
PARTIALLY RESPONSIBLE FOR HELPING TO TURN HURRICANE IRENE ON A MORE
NORTHERLY TRAJECTORY THE PAST 24 HOURS. OUR FORECAST AREA RESIDES
BETWEEN THE MAIN UPPER RIDGE TO OUR WEST...AND HURRICANE IRENE
SPINNING WELL OFF THE NORTHEAST COAST OF FLORIDA. MAIN UPPER LEVEL
CIRRUS SHIELD FROM IRENE IS REMAINING JUST EAST OF THE FORECAST AREA
AND DOES NOT LOOK TO OVERSPREAD OUR SKIES AS THE STORM SLOWLY PASSES
OUR LATITUDE LATER TODAY.

AT THE SURFACE...FORECAST AREA SITS BETWEEN AN ELONGATED SURFACE
RIDGE WHICH EXTENDS FROM THE GREAT LAKES TO TEXAS...AND THE STRONG
PRESSURE GRADIENT ASSOCIATED WITH HURRICANE IRENE. THIS STRONGER
GRADIENT WILL REMAIN EAST OF OUR ZONES WITH A GENERAL LIGHT
NORTHERLY FLOW. TEMPERATURES THIS EARLY MORNING ARE FALLING BACK
THROUGH THE 70S INLAND AND UPPER 70S/LOWER 80S AT THE COAST.
REGIONAL RADARS SHOWING A FEW OCCASIONAL SHOWERS SPINNING IN OFF THE
ATLANTIC TOWARD THE FL NE COAST...HOWEVER NOT EXPECTING ANY OF THESE
CELLS TO IMPACT OUR ZONES THIS MORNING. FOR THE LATEST INFORMATION
AND FORECASTS ON HURRICANE IRENE FROM THE NATIONAL HURRICANE
CENTER...PLEASE CONSULT OUR TROPICAL WEATHER WEBSITE AT
HTTP://WWW.SRH.NOAA.GOV/TAE/?N=TROPICAL...OR BY LISTENING TO NOAA
WEATHER RADIO.

&&

.SHORT TERM (TODAY THROUGH SUNDAY)...
TODAY...FORECAST AREA WILL REMAIN IN A NORTHERLY FLOW REGIME BETWEEN
UPPER RIDGING TO OUR WEST AND HURRICANE IRENE TO OUR EAST. LARGE
SCALE SUBSIDENCE ON THE WESTERN PERIPHERY OF THIS LARGE HURRICANE'S
CIRCULATION WILL HELP PROVIDE OUR AREA WITH ANOTHER GENERALLY DRY
DAY. HAVE INCLUDED A 20% POP FOR A FEW ISOLATED SHOWERS/STORMS THIS
AFTERNOON ACROSS OUR FAR EASTERN ZONES...MAINLY THE SUWANNEE RIVER
VALLEY IN FLORIDA AND I-75 CORRIDOR IN GA. THESE AREAS WILL HAVE
SLIGHTLY BETTER COLUMN MOISTURE...AND BE IN A BETTER POSITION TO
FEEL ANY MID-LEVEL IMPULSES ROUNDING THE BACKSIDE OF IRENE. FOR THE
REMAINDER OF THE AREA...ANY CONVECTION LOOKS TO BE VERY ISOLATED IN
NATURE AND WILL KEEP POPS AT A SILENT 10% IN THE GRIDS. TEMPERATURES
WILL BECOME QUITE HOT THIS AFTERNOON. MANY INLAND AREAS WILL SEE
HIGHS REACHING UP INTO THE UPPER 90S...AND SIMILAR TO
THURSDAY...WILL EXPECT A FEW SPOTS TO TOP OUT AT THE CENTURY MARK.
LOW LEVEL MOISTURE IS NOT EXCESSIVE TODAY AND THIS WILL HELP KEEP
HEAT INDICES GENERALLY BETWEEN 100 AND 105 DEGREES.

TONIGHT...HURRICANE IRENE (OFF THE GA/SC COAST) WILL HAVE PASSED
NORTH OF OUR LATITUDE ON ITS WAY TOWARD THE NORTH CAROLINA OUTER
BANKS. BEHIND THE SYSTEM...MODELS IN GOOD AGREEMENT BRINGING A
MID-LEVEL IMPULSE QUICKLY SOUTHWARD INTO SOUTHEASTERN STATES. SLIGHT
CHANCE THAT THIS ENERGY WILL BE ENOUGH TO SUPPORT A FEW ISOLATED
SHOWERS ACROSS OUR NORTHERN AND EASTERN ZONES. LOCAL 18Z HI-RES
WRF-ARW RUN WAS HINTING AT THIS POSSIBILITY. FOR NOW...WILL KEEP THE
POPS SILENT AT AROUND 10%...AND ALLOW THE NEXT SHIFT TO RE-EVALUATE
THE SHOWER POTENTIAL.

SATURDAY...AS THE SHORTWAVE IMPULSE PASSES OUR REGION EARLY IN THE
DAY...THE DRIER AIR ALOFT WILL BE RE-ENFORCED AND ALLOW FOR ANOTHER
DAY WITH VERY LOW RAIN CHANCES. SURFACE TROUGH WILL BE IN PLACE OVER
THE SOUTHEAST...SO A FEW ISOLATED STORMS IN THE AFTERNOON CAN NEVER
BE RULED OUT...HOWEVER GFS/NAM SHOWING MID-LEVEL THETA-E VALUES
BETWEEN 316-319K. THIS WILL PROVIDE A RATHER HOSTILE ENVIRONMENT TO
SUPPORT DEEP CONVECTION. WILL KEEP THE POPS SILENT AT AROUND 10%
ONCE AGAIN. ONLY EXCEPTION WILL BE OVER THE SOUTHEASTERN BIG BEND
WHERE A 20% POP WILL BE ADDED TO THE GRIDS TO ACCOUNT FOR A FEW
CELLS MOVING INLAND FROM THE COASTAL WATERS. TEMPERATURES WILL BE
SIMILAR TO TODAY...IF NOT A DEGREE OR TWO HIGHER. INLAND STATIONS
WILL PEAK IN THE UPPER 90S TO AROUND 100 DEGREES.

SUNDAY...BROAD SYNOPTIC TROUGHING WILL HAVE TAKEN CONTROL OF THE
EASTERN THIRD OF THE NATION. PLENTY OF DRY AIR ALOFT WILL KEEP OUR
FORECAST GENERALLY DRY. TEMPERATURES WILL BE DOWN A FEW DEGREES WITH
HIGHS GENERALLY IN THE MIDDLE 90S AWAY FROM THE COAST.

&&

.LONG TERM (MONDAY THROUGH NEXT FRIDAY)...
NO SUBSTANTIAL WEATHER IS ANTICIPATED DURING THE UPCOMING WORK WEEK.
LONG TERM PERIOD WILL BEGIN WITH UPPER RIDGING IN PLACE ACROSS THE
SOUTHWESTERN AND SOUTH-CENTRAL STATES...AND BROAD TROUGHING ALONG
THE EAST COAST. RESIDUAL DRY AIR ALOFT WILL RESULT IN ONE FINAL DAY
WITH VERY LOW RAIN CHANCES. BY TUESDAY...GFS/ECMWF SHOW THE COLUMN
MOISTURE BEGINNING TO MODIFY...AND WILL BRING CHANCE POPS BACK INTO
THE GRIDS FOR MAINLY AFTERNOON/EVENING CONVECTION. GFS/ECMWF BEGIN
TO DIVERGE DURING THE MIDDLE OF THE WEEK. THE GFS ALLOWS BROAD UPPER
RIDGING TO EXPAND EASTWARD OVER THE SOUTHEASTERN STATES...WHILE THE
ECMWF LEAVES MID-LEVEL ENERGY BEHIND FROM THE DEPARTING TROUGH. THIS
ENERGY THEN CLOSES OFF AND RETROGRADES BACK WESTWARD OVERHEAD BY
WEDNESDAY/THURSDAY. FOR CONTINUITY WILL LEAN THE FORECAST CLOSER TO
THE GFS SOLUTION. ONLY REAL DIFFERENCE WOULD BE SLIGHTLY HIGHER RAIN
CHANCES ASSOCIATED WITH THE ECMWF. OUT OF RESPECT FOR THE ECMWF WILL
BUMP UP THE MEX NUMBERS SLIGHTLY TO ACCOUNT FOR THIS POSSIBILITY.
TEMPERATURES LOOK TO RETURN TO NEAR CLIMATOLOGICAL NORMS WITH MAINLY
LOWER/MIDDLE 90S DURING THE DAY AND 70S OVERNIGHT.

&&

.AVIATION (THRU 06Z SAT)...
A BRIEF PERIOD OF MVFR VSBY IS POSSIBLE JUST BEFORE SUNRISE AT VLD.
OTHERWISE...VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGHOUT THE
PERIOD AT AREA TERMINALS. ONCE MIXING SETS IN BY MID MORNING...WE
SHOULD SEE N WINDS PICK UP TO AROUND 10KT WITH GUSTS TO 15-20KT.
WINDS WILL BACK TO THE NW DURING THE AFTERNOON AS HURRICANE IRENE
MOVES NWD WELL E OF THE NE FL COAST.

&&

.MARINE...
FORECAST WATERS WILL RESIDE BETWEEN AN AREA OF HIGH PRESSURE TO OUR
WEST AND HURRICANE IRENE WELL OFF TO OUR EAST. THE RESULTING
GRADIENT WILL BRING GENERALLY NORTHERLY WINDS THIS MORNING...THEN
SHIFTING NORTHWEST AND WEST THIS AFTERNOON AND EVENING. THE GRADIENT
IS THEN EXPECTED TO TIGHTEN TONIGHT INTO SATURDAY AND RESULT IN A
PERIOD OF CAUTIONARY LEVEL WESTERLY WINDS. ALTHOUGH NOT FORECAST AT
THIS TIME...A BRIEF PERIOD OF ADVISORY LEVEL WINDS WILL BE POSSIBLE
DURING SATURDAY...ESPECIALLY WELL OFFSHORE. THE GRADIENT IS THEN
EXPECTED TO RELAX DURING THE EARLY PORTION OF NEXT WEEK AND ALLOW
WINDS AND SEAS TO DECREASE ONCE AGAIN.

&&

.FIRE WEATHER...
A HOT AND DRY DAY ON TAP ACROSS THE REGION. RELATIVE HUMIDITY VALUES
WILL DROP INTO THE 30S THIS AFTERNOON AWAY FROM THE IMMEDIATE COAST.
THE COMBINATION OF LOW RELATIVE HUMIDITY AND HIGH DISPERSION INDICES
WILL ALLOW FOR A BRIEF PERIOD OF CRITICAL FIRE WEATHER CONDITIONS
ACROSS THE INLAND EASTERN FLORIDA PANHANDLE. CONDITIONS ARE EXPECTED
TO BE SIMILAR DURING SATURDAY...AND INLAND PORTIONS OF NORTH FLORIDA
ARE LIKELY TO FLIRT WITH CRITICAL FIRE WEATHER CONDITIONS ONCE
AGAIN. A SLIGHTLY DRIER AIRMASS IS THEN FORECAST TO ARRIVE SUNDAY
WITH MANY INLAND AREAS APPROACHING CRITICAL LEVELS OF RELATIVE
HUMIDITY DURING THE AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   99  75 100  72  97 /  10  10  10   0  10
PANAMA CITY   95  80  95  74  93 /  10  10  10   0  10
DOTHAN        98  74  98  69  95 /  10   0  10   0   0
ALBANY        99  74  97  70  96 /  10  10  10   0   0
VALDOSTA      97  74  98  70  98 /  20  10  10   0  10
CROSS CITY    95  77  97  75  95 /  20  20  20  10  10
APALACHICOLA  95  79  94  75  93 /  10  10  10  10  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES: HOLMES...INLAND WALTON...
     JACKSON...WASHINGTON.

GM...NONE.

&&

AVIATION...WOOL
REST OF DISCUSSION...MROCZKA
Hazardous weather outlook, Aug 26, 4:32 AM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
532 AM EDT FRI AUG 26 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-271000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
532 AM EDT FRI AUG 26 2011 /432 AM CDT FRI AUG 26 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
GENERALLY DRY AND HOT WEATHER THROUGH THIS AFTERNOON. ONLY A FEW
ISOLATED SHOWERS OR STORMS EXPECTED...MAINLY NEAR THE SUWANNEE
RIVER VALLEY IN FLORIDA AND THEN I-75 CORRIDOR OF SOUTH-CENTRAL
GEORGIA. TEMPERATURES WILL TOP OUT IN THE UPPER 90S TO NEAR 100
DEGREES AWAY FROM THE COAST...HOWEVER LOWER DEWPOINTS WILL HELP
KEEP HEAT INDICES BELOW ADVISORY LEVELS.
WINDS AND SEAS WILL BUILD TO CAUTIONARY LEVELS OVER THE COASTAL
WATERS TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
CAUTIONARY LEVEL WESTERLY WINDS AND SEAS WILL CONTINUE OVER THE
COASTAL WATERS THROUGH SATURDAY. ALTHOUGH NOT CURRENTLY IN THE
FORECAST...A BRIEF PERIOD OF ADVISORY LEVEL WINDS WILL BE POSSIBLE
DURING SATURDAY.
THE WESTERLY WINDS AND INCREASING SWELL WILL RESULT IN AN ELEVATED
RIP CURRENT RISK THIS WEEKEND...ESPECIALLY SATURDAY AND SATURDAY
NIGHT. THE RIP CURRENT RISK WILL BE HIGHEST ALONG THE BEACHES OF
WALTON...BAY...AND GULF COUNTIES IN THE FLORIDA PANHANDLE.
TYPICAL AFTERNOON AND EVENING SHOWERS AND STORMS WILL RETURN TO
THE FORECAST FOR THE MIDDLE OF NEXT WEEK. AT THIS TIME NO
ORGANIZED SEVERE WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

14-MROCZKA

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 1:54 PM CDTFire Weather WatchTAECalhoun, Gadsden, Holmes, Jackson, Jefferson, Leon and 3 more14 hr
Aug 26, 2:04 PM CDTSmall Craft AdvisoryTAE13 hr

Nearby

Red Flag Warnings in Florida, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.